# SDR CA000118053

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS24171D1
- Condition: Loose
- Location: Mlg
- Part time: 24,773 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FIRST INCIDENT, THE AIRCRAFT LANDING GEAR SYSTEM FUNCTION TESTED OK IN THE HANGAR SO PERSONNEL WERE UNABLE TO DUPLICATE PROBLEM.  AFTER SECOND OCCURRENCE MAINTENANCE PERSONNEL COULD DUPLICATE THE PROBLEM ON THE GROUND AND ATTRIBUTED IT TO A BENT PIN AT THE CONNECTION J107 ON THE RIGHT GEAR LEG.  AT THE THIRD RECURRENCE, THE LANDING GEAR RELAY WAS CHANGED.
